# SDR SIMA2011332004

- Difficulty date: November 23, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N832AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145627
- Aircraft time: 22,925 hours, 19,016 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR FLIGHT 2844 THE OVER WING RIGHT EMERGENCY LIGHT WAS FOUND TO BE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE OVERWING EMERGENCY LIGHT LAMP RIGHT IAW EMB-140 AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD IAW EMB-140 AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
